# SDR 20001207SH017

- Difficulty date: November 20, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Aircraft: N9LV
- Make and model: Gulstm 690B
- Aircraft serial: 11550
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: ES12404
- Condition: Cracked
- Location: Mlg
- Part time: 6,088 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PORTION OF DRAG BRACE CRACKED.  CRACK EXTENDED APPROXIMATELY .50 INCH.  (X)
